# SDR ASAA2021041134545

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 27,434 hours, 8,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF T/C 78233008 FOUND EXIT ROW SIGN INDICATOR DO NOT COME ON. GROUNDED - YES. REMOVED AND REPLACED REPLACED BATTERY  PACK ASSY M1695. OPS NML. REF B737-900 AMM 33-51-06.
